Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 27969, 14 pages
http://dx.doi.org/10.1155/AAA/2006/27969

On a singular sublinear polyharmonic problem

Département de Mathematiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 1060, Tunisia

Received 27 June 2005; Accepted 5 September 2005

Copyright © 2006 Sonia Ben Othman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Bachar, H. Mâagli, S. Masmoudi, and M. Zribi, “Estimates for the Green function and singular solutions for polyharmonic nonlinear equation,” Abstract and Applied Analysis, vol. 2003, no. 12, pp. 715–741, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Boggio, “Sulle funzioni di Green d'ordine m,” Rendiconti del Circolo Matematico di Palermo, vol. 20, pp. 97–135, 1905. View at Google Scholar
  3. M. G. Crandall, P. H. Rabinowitz, and L. Tartar, “On a Dirichlet problem with a singular nonlinearity,” Communications in Partial Differential Equations, vol. 2, no. 2, pp. 193–222, 1977. View at Publisher · View at Google Scholar
  4. J. I. Diaz, J.-M. Morel, and L. Oswald, “An elliptic equation with singular nonlinearity,” Communications in Partial Differential Equations, vol. 12, no. 12, pp. 1333–1344, 1987. View at Publisher · View at Google Scholar
  5. A. L. Edelson, “Entire solutions of singular elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 139, no. 2, pp. 523–532, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. R. Garabedian, “A partial differential equation arising in conformal mapping,” Pacific Journal of Mathematics, vol. 1, no. 4, pp. 485–524, 1951. View at Google Scholar
  7. T. Kusano and C. A. Swanson, “Entire positive solutions of singular semilinear elliptic equations,” Japanese Journal of Mathematics. New Series, vol. 11, no. 1, pp. 145–155, 1985. View at Google Scholar
  8. A. V. Lair and A. W. Wood, “Large solutions of sublinear elliptic equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 39, no. 6, pp. 745–753, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. C. Lazer and P. J. McKenna, “On a singular nonlinear elliptic boundary-value problem,” Proceedings of the American Mathematical Society, vol. 111, no. 3, pp. 721–730, 1991. View at Publisher · View at Google Scholar
  10. H. Mâagli, F. Toumi, and M. Zribi, “Existence of positive solutions for some polyharmonic nonlinear boundary-value problems,” Electronic Journal of Differential Equations, vol. 2003, no. 58, pp. 1–19, 2003. View at Google Scholar
  11. J.-P. Shi and M. Yao, “On a singular nonlinear semilinear elliptic problem,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 128, no. 6, pp. 1389–1401, 1998. View at Google Scholar